# SDR DLL14972630

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1503231103
- Condition: Cracked
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1163 UPPER SPAR CAP WAS FOUND CRACKED AT THE RADIUS OF THE VERTICAL LEG OF THE TEE ON THE RT SIDE OF THE AIRCRAFT.  THE CRACK WAS IN THE UPPER PORTION OF THE TEE AND EXTENDED THROUGH THE VERT LEG.  TOTAL CRACK LENGTH WAS ABOUT 1.6.  REPAIRED PER ERA 330950-14.
